×

zbMATH — the first resource for mathematics

A priori estimates for solutions of the minimal surface equation. (English) Zbl 0117.07304

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Finn, R., On equations of minimal surface type. Ann. of Math. 60, 397–416 (1954). · Zbl 0058.32501 · doi:10.2307/1969841
[2] Finn, R., New estimates for equations of minimal surface type. Arch. Rational Mech. Anal. 14, 337–375 (1963). · Zbl 0133.04601 · doi:10.1007/BF00250712
[3] Jenkins, H., & J. Serrin, Variational problems of minimal surface type. I. Arch. Rational Mech. Anal. 12, 185–212 (1963). · Zbl 0122.39602 · doi:10.1007/BF00281225
[4] Jenkins, H., & J. Serrin, Variational problems of minimal surface type. II. To appear, Arch. Rational Mech. Analysis, 1964. · Zbl 0171.08301
[5] Nitsche, J., Über eine mit der Minimalflächengleichung zusammenhängende analytische Funktion und den Bernsteinschen Satz. Archiv der Math. 7, 417–419 (1956). · Zbl 0079.37701 · doi:10.1007/BF01899019
[6] Radó, T., The Problem of Plateau. Berlin: Springer 1932. · JFM 59.1341.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.